# SDR CA081212009

- Difficulty date: July 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Condition: Worn
- Location: Impulse Couping
- Part time: 2,333 hours
- Component: Magneto, 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR NOTED ON IMPULSE COUPLING STOP PIN.
